# SDR QXEA0200918

- Difficulty date: June 29, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 187 hours, 148 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA - AIRCRAFT ABORTED TAKE OFF WHEN AILERON WARNING MESSAGE APPEARED. MAINTENANCE INTERROGATED THE MAINTENANCE DIAGNOSTICS COMPUTER. NO FAULTS WERE NOTED. MAINTENANCE COMPLIED WITH THE FAULT ISOLATION MANUAL CRJ 27-11-00-810-002-A01. AN AILERON FUNCTIONAL TEST WAS COMPLETED AND THE OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
